# SDR 9604163210

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- System (JASC): 7120 · Engine Mount Section
- Part: Nut
- Part number: LH7461T144D
- Condition: Improper Config
- Location: Lt Eng Fwd Mount
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK DIRECTED INSPECTION, FOUND ONE IMPROPER CONFIGURATION NUT ON THE LEFT ENGINE FORWARD ENGINE MOUNT, FORWARD OUTBOARD ATTACH BOLT (P/N LH7461T144D).  REPLACED NUT WITH (P/N VN401B144) PER MM 71-00-00 PG 436.
